# SDR CALA9801637

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1920-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED BETWEEN STA 1920 AND 2007, RBL 55.  THE FLOOR SUPPORT WAS REMOVED.  A NEW PART WAS INSTALLED IAW SRM 51-31-01.
